# SDR AALA202412192166

- Difficulty date: December 11, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CUTOUT AT AFT FRAME, GUIDE FITTING IS GOUGED. REMOVED AND REPLACED R1 DOOR CUTOUT, AFT FRAME, GUIDE FITTING. PER B737-NG SRM 51-40-02-0G AND B737-NG AMM 20-50-11-910-801.
